Aspirin - Causing "pain"!

Discussion in 'Aspirin' started by repeat, Aug 7, 2013.

  1. repeat

    repeat Member

    Joined:
    May 2, 2013
    Messages:
    44
    Yes, aspirin seems to reveal some kind of pain. It's not actually a problem, no severe pain, but I wonder what it's all about.

    I have mentioned in another thread that I have problems on the left side of my body, and now when I take aspirin I "feel" stuff going on in my hip, shoulder and along my leg. The interesting part here is that I didn't experience this before when I took aspirin. I've been taking quite a lot of cocnut oil for while, and avoided PUFAs, so I'm thinking, is this a PUFA/prostaglandin/inflammation - withdrawal?? Like an initial pain/feeling as those substances are losing ground in my body??
    Anyone felt anything similar?

    (I think I should start an own log soon, to tell all the this and that I'm experiencing :D )
     
  2. Gabriel

    Gabriel Member

    Joined:
    May 7, 2013
    Messages:
    229
    Do you take vitamin k?
     
  3. OP
    repeat

    repeat Member

    Joined:
    May 2, 2013
    Messages:
    44
    Yes I do... maybe I need more..hm....
     
  4. Gabriel

    Gabriel Member

    Joined:
    May 7, 2013
    Messages:
    229
    How is your overall tendency to bleed and bruise?
     
  5. OP
    repeat

    repeat Member

    Joined:
    May 2, 2013
    Messages:
    44
    Not really a strong tendency, even with aspirin (I have poor wound healing thou).
     
  6. Gabriel

    Gabriel Member

    Joined:
    May 7, 2013
    Messages:
    229
    Mhh. Usually Aspirin should reduce and not increase pain. I was thinking about whether aspirin induced some microbleeds in the muscle or joints that would cause pain.

    I think I would experiment a little bit more, looking whether lower dose also makes pain and other stuff..
     
  7. OP
    repeat

    repeat Member

    Joined:
    May 2, 2013
    Messages:
    44
    I hope it's not something like that Gabriel, but who knows?
    It's bad right now, so I will stop for some day and see. Get some more v K also.
     
  8. Mittir

    Mittir Member

    Joined:
    Feb 20, 2013
    Messages:
    2,034
    Additives in some Aspirin can cause a lot of problems.
    There is pure aspirin powder, usually used for horse.
    Check for the inactive ingredients in your aspirin.
    RP suggests dissolving aspirin in water to remove some of the impurities.
    Aspirin can be absorbed through skin.
    People with weak stomach lining may have problem
    with oral aspirin.
     
  9. OP
    repeat

    repeat Member

    Joined:
    May 2, 2013
    Messages:
    44
    Mittir, I really don't think that's the case here, but then again, who knows? I have dissolved aspirin in water to "filter out" additives before, and didn't notice any difference.

    I want to think that what is going on is a good thing and will pass. I have tried many things for my left-sided problems, and have had similar experiences as I have with aspirin right now. Among those things, T3 for example...

    I'm getting half exited and half troubled over it :?
     
  10. HDD

    HDD Member

    Joined:
    Nov 1, 2012
    Messages:
    2,021

    I get some pain here and there on my left side. Leg, hand, wrist. I notice it but it is gone the next day.

    I had more noticeable pain in left leg during the winter. A cold front had come thru. I had not been eating that good. When I checked my temperature, it was very low 94.5 in the a.m. with high of 96.5 in the afternoon.

    So, my thoughts are that my pain is metabolism related. I haven't tested it but if I have a left side symptom, I will do something to increase metabolism. For me, that is coffee and aspirin.
     
  11. HDD

    HDD Member

    Joined:
    Nov 1, 2012
    Messages:
    2,021
    After thinking about this more, my symptoms could be allergy related. I used to think that my left side symptoms had something to do with allergies. It seemed that when they occurred was at a time when others in my area were experiencing allergy symptoms. Sneezing, runny nose, etc. I have a family member who used to get hives in cold weather and I would also experience minor left side issues in the winter.

    This may not have any correlation to what you are experiencing but just thought I would share since I have had left side symptoms with pain.
     
  12. Kyle Bigman

    Kyle Bigman Member

    Joined:
    Jul 9, 2018
    Messages:
    275
    Gender:
    Male
    is it possible that cessation of aspirin can cause a "snap-back" effect, so that it initially lowers estrogen but when you stop taking it your estrogen snaps back even greater , thereby causing pain/headaches?
     
Loading...